Pacific Journal of Mathematics

Multiplication formulae for periodic functions.

Herbert Walum

Article information

Source
Pacific J. Math., Volume 149, Number 2 (1991), 383-396.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102644470

Mathematical Reviews number (MathSciNet)
MR1105705

Zentralblatt MATH identifier
0736.11012

Subjects
Primary: 11B83: Special sequences and polynomials
Secondary: 11A25: Arithmetic functions; related numbers; inversion formulas 11L05: Gauss and Kloosterman sums; generalizations

Citation

Walum, Herbert. Multiplication formulae for periodic functions. Pacific J. Math. 149 (1991), no. 2, 383--396. https://projecteuclid.org/euclid.pjm/1102644470


Export citation

References

  • [1] B. C. Berendt and L. Schoenfeld, Periodicanalogues of the Euler-Maclaurin and Poisson Summation formulas with applications to number theory, Acta Arith., 28(1975), 23-68.
  • [2] L. Carlitz, The multiplicationformulas for the Bernoulli and Euler polynomials, Math. Mag., 27 (1952), 59-64.
  • [3] L. Carlitz, A note on the multiplication formulas for the Bernoulli and Euler polyno- mials. Proc. Amer. Math. Soc, 4 (1953), 184-188.
  • [4] L. Carlitz, Some finite summation formulas of arithmetic character, Publ. Math.De- brecen, 6 (1959), 262-268.
  • [5] H. Davenport, Collected Works, Academic Press, New York. Vol. IV No. 2.
  • [6] J. Franel, Les suites de Farey et le probVeme des nombres premiers, Nachr. Ges. Wiss. Gttingen, (1924), 198-201.
  • [7] E. Grosswald and H. Rademacher, Dedekind Sums, Amer. Math. Soc. Cams Monographs, No. 16.
  • [8] E. Landau, Bemerkungen zu der vorstehendenAbhandlung von Herrn Franel, Nachr. Ges. Wiss. Gottingen, (1924), 202-206.
  • [9] M. Mikolas, Integralformulae of arithmetical characteristics relating to the zeta- function ofHurwitz, Publ. Math. Debrecen, 5 (1957), 44-53.
  • [10] M,Mikolas,Mellinsche Transformation und Orthogonalitdt bei (s9 u).Verall- gemeinerung der Riemannschen Funktionalgleichung von (s), Acta Sci. Math. (Szeged), 17 (1956), 143-164.
  • [11] L. J. Mordell, Integralformulae of arithmetical character, J. London Math.So, 33 (1958),371-375.